# SDR ASMF202110017

- Difficulty date: August 30, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N128AM
- Make and model: Boeing 787-9
- Aircraft serial: 65313
- Aircraft time: 9,979 hours, 1,232 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED SEVERAL LIGHTNING STRIKE ON RIGHT ENGINE THRUST REVERSER AND FUSELAGE SKIN. MAINTENANCE PERSONNEL PERFORMED A LIGHTNING STRIKE CONDITIONAL INSPECTION PHASE 1A, LEVEL EXAMINATION AND PHASE 1B AND II, GENERAL VISUAL INSPECTION AND SYSTEM COMPONENTS IAW AMM DMC-B-787-A-05-51-19-00A-311A-A, DETECTING SEVERAL LIGHTNING STRIKES ON RIGHT ENGINE THRUST REVERSER AFT FAIRING AT AFT EDGE; ON SEVERAL FUSELAGE SKIN FASTENERS WITH LOOS OF MATERIAL. THE WO´S 7738255, 7738258, 7738264, 7738302, 7738303, 7738304, 7738305, 7738308, 7738310, 7738312, 7738329, 7738333, 7738334, 7738335, 7738338, 7738339, 7738345, 7738346, 7738347, 7738348 AND 7738374 WERE ISSUED TO REPAIR THE DAMAGES DETECTED; THE THRUST REVERSER AFT FAIRINGS WERE REMOVED IAW AMM DMC-B787-G787-A-G78-31-21-00A-520A-A; DVI AND ULTRASONIC INSPECTIONS WERE PERFORMED AT AFFECTED AND SURROUNDING AREA IAW B787 NDTM PART 4, 51-00-03; ULTRASONIC INSPECTIONS WERE PERFORMED IAW B787 NDTM PART 4, 51-00-02/-03/-05 AND DOCUMENT COLLINS AEROSPACE NUMBER CV21-09697; TEMPORARY SEAL WERE PERFORMED IAW DOCUMENT COLLINS AEROSPACE NUMBER CV21-09697 REPAIR INSTRUCTIONS; RH ENGINE THRUST HALF REVERSER AFT FAIRING ACCESS PANEL WAS INSTALLED IAW DMC-B787-A-G78-31-21-00A-720A-A; DAMAGES WERE REMOVED IAW SRM B787-A-51-13-02-01A-280A-A; FASTENERS SHOULD BE REPLACE WITHIN 2000 FLIGHT CYCLES IAW SRM B787-A-53-30-01-04A-661A-A, TABLE 1, NOTE 25, ALL CORRECT.
